MathSciNet Relay Station
MathSciNet bibliographic data
MR807283 (87g:58119) 58G11 (53C42 58G25 58G32)
Karp, Leon Differential inequalities on complete Riemannian manifolds and applications. Math. Ann. 272 (1985), no. 4, 449–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement